# SDR CALA2018032300988

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 50,356 hours, 21,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720401
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R,  FRAME 65 BELOW THE OUTFLOW VALVE CORROSION ON THE STRINGER AND FRAME. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE STRINGER IAW A320 AMM 51-42-11 SDR, UAL CIR BY MECH V919086 INSP BY LC-126
